# SDR CALA2012071700461

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 46,910 hours, 8,274 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4103
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT 3 L/E RIVET HOLE AT INBD AREA CRACK.  LT WING 3 SLAT INBD AREA REPAIRED IAW SRM 57-43-01.  THE SLAT REMOVAL AND INSTALLATION WORK DETAIL REF NRC 5309532 AND FORM 44.0008 FOR DETAIL.
